Tylenol Extra Strength Liquid Gels, Pain Reliever & Fever Reducer for Adults with 500mg Acetaminophen, Fast-Acting Liquid Gel Capsules for Headaches & Minor Pain Relief, Twin Pack, 2 x 75 ct

★★★★★ 4.8 102 reviews

$33.54
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by www.osteopathymasters.com
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
$33.54
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives May 18
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by www.osteopathymasters.com
Free 30-day returns Details

Product details

Management number 221810080 Release Date 2026/05/03 List Price $13.42 Model Number 221810080
Category

Get fast, effective pain relief with Tylenol Extra Strength Pain Relieving Liquid Gels*. Each powerful liquid-filled capsule contains 500 mg of acetaminophen, for an extra strength pain reliever and fever reducer that works quickly to provide liquid-fast relief when you need it most. Indicated for adults and children over the age of 12, these acetaminophen liquid gels help relieve headaches, backaches, minor arthritis pain, muscle aches, menstrual cramps, and toothaches. From Tylenol, the #1 doctor-recommended brand of pain relief, these acetaminophen 500 mg extra strength liquid gel capsules deliver reliable pain relief. The liquid-filled capsules offer fast pain relief that’s gentle on the stomach when used as directed. Ideal for everyday pain management at home, at work, or on the go, these acetaminophen gel caps are a fast and dependable pain relief option for adults. *Effective liquid-filled capsules

  • Twin pack containing two 75-count bottles of Tylenol Extra Strength Pain Reliever Liquid Gels with 500 mg of acetaminophen per capsule work fast to provide temporary relief of minor aches and pains, headaches, and help reduce fever
  • Each liquid-filled gel capsule contains a 500 mg dose of acetaminophen for fast, extra strength oral pain relief, in a liquid gel form* for adults
  • These extra strength acetaminophen liquid gels work as both a fever reducer and to relieve minor pains including headache, backache, toothache, menstrual cramps, minor arthritis pain, and aches and pains caused by the common cold
  • This fast-acting oral pain medicine can be used by adults and children over the age of 12. Take 2 capsules every 6 hours while symptoms last. Gentle on the stomach when used as directed for safe, effective pain relief
  • Experience fast, effective relief of minor aches and pains with Tylenol, the #1 doctor recommended brand for pain relief and fever reduction. Trusted brand for everyday comfort and convenient for use at home, work, or in travel medicine kits

UPC 300450439154
Brand Name Tylenol
Unit Count 150 Count
Manufacturer Kenvue LLC
Global Trade Identification Number 00300450439154, 10300450439151

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.8 out of 5
★★★★★
102 ratings | 42 reviews
How item rating is calculated
View all reviews
5 stars
87% (89)
4 stars
2% (2)
3 stars
1% (1)
2 stars
0% (0)
1 star
10% (10)
Sort by

There are currently no written reviews for this product.